Hyperbolic lines in generalized polygons.

J. van Bon; H. Cuypers; H. Maldeghem

Forum mathematicum (1996)

  • Volume: 8, Issue: 3, page 343-362
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Bon, J. van, Cuypers, H., and Maldeghem, H.. "Hyperbolic lines in generalized polygons.." Forum mathematicum 8.3 (1996): 343-362. <http://eudml.org/doc/141772>.

author = {Bon, J. van, Cuypers, H., Maldeghem, H.},
journal = {Forum mathematicum},
keywords = {hyperbolic lines; generalized polygons},
number = {3},
pages = {343-362},
title = {Hyperbolic lines in generalized polygons.},
url = {http://eudml.org/doc/141772},
volume = {8},
year = {1996},

AU - Bon, J. van
AU - Cuypers, H.
AU - Maldeghem, H.
TI - Hyperbolic lines in generalized polygons.
JO - Forum mathematicum
PY - 1996
VL - 8
IS - 3
SP - 343
EP - 362
KW - hyperbolic lines; generalized polygons
UR - http://eudml.org/doc/141772
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.